# SDR 070150

- Difficulty date: August 16, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Obstructed
- Location: Pt 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NORMAL ENGINE SPOOL TO 1.4 EPR AND AUTO THROTTLE ENGAGED. LEFT ENGINE EPR FLUCTUATED AND DISENGAGED AUTO THROTTLES. LEFT EPR CONTINUED TO FLUCTUATE 1.0 TO 2.4. DISCONTINUED TAKEOFF AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND FOUND PT2 PROBE OBSTRUCTED WITH DEBRIS, CLEARED OBSTRUCTION IAW M/M 73-11-03 AND PERFORMED GROUND OPERATIONAL CHECK IAW 71-00-00. OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
